Side effects on Sertraline (Zoloft), 150mg not gradually, should I stop taking it?
I was on sertraline 100mg, but it wasn't helping and I couldn't smoke weed/legal high when I was on it, and they were the only thing that made me feel better when I was extremely worked up. I've stopped smoking now though, so no need to comment on that.
I haven't been on it for a few months, but professionals think I have been taking it the whole time. The psychiatrist upped it to 150mg and I've been taking it for about a week. I have also been taking a lot of Hydroxyzine. I take it for OCD (repeated unwanted thoughts), anxiety/social anxiety and depression.
I have barely been able to sleep, and when I have slept it has been a few minutes at a time and very rarely. Last night I did not sleep, or the night before that. The night before that I slept 4 hours, and not at all the night before that. In the mornings I definitely feel extremely exhausted and can't concentrate visually and the shaking is worse, but then throughout the day I get used to it.
The first night I had diarrhoea, but only that one night.
My hands and feet have been really sweaty, which isn't normal for me.
My jaw and hands have been shaking, it's worse in the morning. I now feel like my whole body is shaking/vibrating, not severely, but very uncomfortable and I cannot relax.
I have not been able to orgasm, this has never happened with my partner before in the whole year and a half.
I have had a very low appetite. I am now to starting to feel hungry, but I do not feel I can put it in my mouth and eat it, I just have no desire to eat.
I also have dry mouth.
Not sure if I still have it or I am getting used to it, but at first I felt like my mind was just blank. Like I did not have bad feelings, but couldn't really think deeply about much, like I was fased out. It's like my brain has ben replaced with air.
The sleep thing is the main problem for me, and I'm just wondering if the other side effects are bad.
How long should side effects last, should they calm down?
Should I stop taking it?
- MÄTRÍXLv 67 years agoFavorite Answer
First of all, never try to conceal the truth about your condition from your psychiatrist. Foremost, you should call or arrange to meet your psychiatrist immediately and disclose all this information to him/her.
Also, if you haven't taken Sertraline for months and then just started taking 150mg of it all of a sudden - explains why you are having all these side effects. Plus, taking Sertraline along with Hydroxyzine potentially increases excessive or prolonged Central Nervous System- and/or Respiratory depression that interfere with normal daily activities of a patient. So your psychiatrist may reduce your daily dosages or find some other alternative.
As for your sleeping problem, you have the option to take 8 mg of Ramelteon - 30 minutes before bedtime.
- ChelseyLv 44 years ago
Your the 3rd one tonight asking the same thing. It's a strong medicine and might not be right for you if you are experiencing serious side effects such as vomiting and anxiety. Actually vomiting is a very bad side effect which you should bring up with your doc. That shouldn't be happening.